# SDR RAIA00607047

- Difficulty date: July 28, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 12,960 hours, 11,571 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPV303211
- Part serial: MX593229
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 8021 - IAD - NR 1 ENGINE HYDRAULIC PUMP FAIL MESSAGE WITH HYDRAULIC QUANTITY FLUCTUATION.  MAINTENANCE REMOVED AND REPLACED THE NR 1 RETURN AND CASE DRAIN FILTERING ELEMENT AND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP.
